# SDR SWIA201436874

- Difficulty date: March 13, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E CENTER BUMPER CONTACT POINT IS CHAFED.  C-CHECK, INSTALLED NEW LT INBD FLAP VANE CAP MID SECTON IAW SRM.
